Alert archive / Colorado / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 71, NWS Pueblo, CO

June 7, 2022Las Animas County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 7, 2022, 5:36 PM MDT for Las Animas County, Colorado. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2022, 5:36 PM MDT (23:36 UTC)
Expired
Jun 7, 2022, 5:59 PM MDT
In force
23 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Las Animas County, CO

The radar

The Pueblo radar (KPUX), 142 km from the middle of the area, began a volume at 23:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 2:17 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 11.6 hours before the alert went out and 307 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2022-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1407 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2022-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 96 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1407 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
629 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
96 m²/s²
0-3 km storm-relative helicity
431 m²/s²
Significant tornado parameter
0.0
Supercell composite
10.2

Open this sounding in Storm Lab

The text

As transmitted.

948 
WUUS55 KPUB 072336
SVRPUB
COC071-080015-
/O.NEW.KPUB.SV.W.0071.220607T2336Z-220608T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
536 PM MDT Tue Jun 7 2022

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  South central Las Animas County in southeastern Colorado...

* Until 615 PM MDT.

* At 536 PM MDT, a severe thunderstorm was located 7 miles south of
  Model, or 18 miles east of Trinidad, moving east at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will remain over mainly rural areas of
  south central Las Animas County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3721 10433 3729 10428 3727 10378 3704 10385
      3708 10410
TIME...MOT...LOC 2336Z 280DEG 29KT 3724 10419 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

kam
1 follow-up statement
393 
WWUS55 KPUB 072359 RRA
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
559 PM MDT Tue Jun 7 2022

COC071-080009-
/O.CAN.KPUB.SV.W.0071.000000T0000Z-220608T0015Z/
Las Animas CO-
559 PM MDT Tue Jun 7 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL LAS ANIMAS
COUNTY IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However small hail and
gusty winds are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern Colorado.

LAT...LON 3721 10433 3729 10428 3727 10378 3704 10385
      3708 10410
TIME...MOT...LOC 2358Z 280DEG 29KT 3721 10395 

$$

kam

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 3:14 PM MDT, 2 hours 22 minutes earlier.

Area forecast discussion, Jun 7, 3:14 PM MDT, 2 hours 22 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
314 PM MDT Tue Jun 7 2022

.SHORT TERM...(This evening through Wednesday)
Issued at 234 PM MDT Tue Jun 7 2022

Convection firing across the area at mid-afternoon, with severe
storms/supercells already developing as surface CAPE is running
1500-2500 J/KG across the plains and 0-6km shear is around 50 kts.
Current radar trends and various CAMs continue to suggest
strongest storms along the Palmer Divide moving e-se and
potentially brushing Kiowa County, while another cluster of
stronger storms pushes eastward across Las Animas/Baca
Counties. Activity looks to be more isolated elsewhere back along
I-25, though potential for severe with any storm east of the
mountains remains. Main storm risk will be large hail, as we've
already had golfball to nearly tennis ball hail with a storm in El
Paso County, though tornado potential over the plains will
increase east of an Eads/Kim line toward 23z, as low level wind
field strengthens and storms move toward the main instability
axis. CAMSs then suggest activity congeals into a loosely
organized line over the far eastern plains later this evening,
which could increase the damaging wind risk before storms exit
into KS/OK/TX by late evening.

Overnight, cold front races south through the plains, with a
period of gusty winds and perhaps a shower/sprinkle over the
southeast mountain slopes and plains after midnight, as post
frontal air-mass briefly saturates. On Wednesday, generally
cooler/more stable air mass in place across the area in the wake
of the cold front. with many models suggesting little if any deep
convection developing. Suspect there will still be enough weak
instability over the mountains for a few afternoon storms, with
greatest chances over the srn Sangres where model CAPE is around
500 J/KG. Max temps will end up below seasonal averages over the
plains, while mountains and valleys see little change as cooler
air stays east.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 234 PM MDT Tue Jun 7 2022

1) Strong to severe storms possible on Thursday.

2) Drying and warming trend expected for southern Colorado going
into this weekend.

Wednesday Night and Thursday..

Despite cold frontal passage on Wednesday morning, overnight low
temperatures look to stay fairly normal for Wednesday night with
most areas falling into the 50s on the plains and 40s in the
mountains. Strong westerlies and a building ridge aloft will send
daytime highs soaring well into the nineties on our eastern plains
and mid to upper 80s for higher terrain. Another quick moving
disturbance in the flow aloft moves across central CO by Thursday
afternoon, bringing with it some chances for more thunderstorm
activity, some of which could be severe.

Moisture advection will be aided by the presence of lower pressure
over the Great Basin and higher pressure over the central plains.
With this set up, orographics will be enough to initiate general
convection on Thursday afternoon. Increased instability over the
plains will lead to a potential to see some strong to severe
development as storms move off the mountains and into the more
favorable environment around peak heating. With classic "inverted v"
forecast soundings and forecasted DCAPE values over 1800 J/Kg in the
plains, the main threat for these storms looks to be strong and
variable outflow winds. The wetting rain potential looks better
further east, but we could see more virga than rain along the I-25
corridor.

Friday through Sunday..

GEFS and EPS are in good agreement with ridging continuing to build
in aloft from Friday through the weekend. A very weak frontal
passage early on Friday will cool us down slightly and keep highs in
the upper 80s on the plains, but we will likely maintain above
average daytime highs throughout the weekend. Humidity values stay
high enough to avoid fire weather headlines east of Interstate 25
all weekend, but we will likely hit Red Flag criteria on both Friday
and Sunday afternoon in the San Luis Valley where humidity falls
into the low teens as early as 11am.

Monday and Tuesday..

Ensembles start to diverge with confidence in the upper pattern
decreasing significantly as we head into next week. Both the GEFS
and EPS hint at a transition to troughing and strong southwesterly
flow to start out our work week, but timing and placement vary
substantially. GEFS seems to be the most consistent from run to run,
and would keep the overall system rather north of us. If this
placement is to be believed, then Monday will likely be a fairly
widespread fire weather day for us in south central and southeastern
Colorado as any precipitation would be limited to our central
mountains.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 234 PM MDT Tue Jun 7 2022

At KALS, VFR the next 24 hrs, as most tsra this evening should
stay over the higher terrain along the eastern edge of the San
Luis Valley. W-SW winds will become gusty this afternoon, before
diminishing this evening and overnight. On Wednesday, tsra again
possible over the mountains surrounding the Valley, but chance of
a storm at the airport looks low.

At KCOS and KPUB, vcts at both terminals until 00z-01z. Brief
MVFR/IFR vis possible with any stronger storms, along with a risk
of hail as well. Cold front then moves through both airports 05z-
06z, bringing north winds gusting to 30 kts through the morning on
Wed. Expect VFR cigs behind the front, with some patchy MVFR just
north of KCOS near the Palmer Divide. On Wednesday, any tsra will
stay mainly over the higher terrain west of both terminals.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...PETERSEN
LONG TERM...EHR
AVIATION...PETERSEN
Hazardous weather outlook, Jun 7, 11:43 AM MDT, 5 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1143 AM MDT Tue Jun 7 2022

COZ058>089-093>099-081745-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1143 AM MDT Tue Jun 7 2022

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Isolated to scattered severe thunderstorms will be possible along
and east of the mountains today, with the greatest risk for
severe thunderstorms from the I-25 corridor eastward through the
plains. Hail up to the size of baseballs and wind gusts around 70
mph will be the primary storm risks between 2 PM and 9 PM, before
thunderstorms move east of the area by 11 pm. An isolated tornado
will be possible, especially in the vicinity of the Palmer Divide
and Raton Ridge.

Near critical fire weather conditions will be possible across
portions of the San Luis Valley and upper Arkansas River Valley in
Chaffee county this afternoon and early evening due to gusty winds
and low relative humidity. However these conditions are expected to
remain brief and localized.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Isolated to scattered afternoon and evening thunderstorms are
possible across the eastern mountains and plains for Wednesday
through Sunday. A couple of storms could be strong to severe
Wednesday and Thursday. The main hazards with those storms would be
cloud to ground lightning, large hail up to 1 inch, and strong winds
up to 60 mph.

Critical Fire Weather conditions are possible across portions of
the San Luis Valley Friday, and then more widespread across
southern Colorado Sunday and Monday.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over portions of the region.

10/SIMCOE

In the hours before

Special weather statement, Jun 7, 4:36 PM MDT, 1 hour before
Special Weather Statement
National Weather Service Pueblo CO
436 PM MDT Tue Jun 7 2022

COZ085-072300-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
436 PM MDT Tue Jun 7 2022

...A strong thunderstorm will impact portions of south central El
Paso County through 500 PM MDT...

At 436 PM MDT, Doppler radar was tracking a strong thunderstorm over
Security-Widefield, or 8 miles southeast of Colorado Springs, moving
southeast at 30 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Southeastern Colorado Springs, Fountain, Schriever AFB, Security,
Security-Widefield, Fort Carson, Stratmoor and Hanover.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
east central Colorado.

&&

LAT...LON 3875 10478 3882 10472 3879 10436 3858 10452
TIME...MOT...LOC 2236Z 292DEG 25KT 3876 10470

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

kam
Local storm report, Jun 7, 4:42 PM MDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
442 PM MDT TUE JUN 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 PM     HAIL             LAS ANIMAS              38.07N 103.23W
06/07/2022  E1.00 INCH       BENT               CO   PUBLIC

            OBSERVED FROM LAS ANIMAS DOLLAR GENERAL.

&&
Special weather statement, Jun 7, 4:57 PM MDT, 39 minutes before
Special Weather Statement
National Weather Service Pueblo CO
457 PM MDT Tue Jun 7 2022

COZ074-088-094-072345-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Eastern Las Animas County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
457 PM MDT Tue Jun 7 2022

...Strong thunderstorms will impact portions of southeastern Las
Animas County through 545 PM MDT...

At 457 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles southeast of Model to 8 miles west of
Trinchera. Movement was east at 50 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Trinchera around 505 PM MDT.
  Branson around 515 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern Colorado.

&&

LAT...LON 3701 10434 3733 10450 3751 10425 3749 10351
      3700 10347 3699 10414
TIME...MOT...LOC 2257Z 270DEG 45KT 3725 10416 3706 10418

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Cohen/MG
Special weather statement, Jun 7, 4:59 PM MDT, 37 minutes before
Special Weather Statement
National Weather Service Pueblo CO
459 PM MDT Tue Jun 7 2022

COZ085-072315-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
459 PM MDT Tue Jun 7 2022

...A strong thunderstorm will impact portions of east central El Paso
County through 515 PM MDT...

At 459 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Truckton, or 42 miles east of Colorado Springs, moving
east at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of east central El
Paso County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
east central Colorado.

&&

LAT...LON 3866 10405 3865 10406 3869 10414 3875 10410
      3878 10406 3878 10405
TIME...MOT...LOC 2259Z 290DEG 25KT 3871 10405

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

kam
Special weather statement, Jun 7, 5:07 PM MDT, 29 minutes before
Special Weather Statement
National Weather Service Pueblo CO
507 PM MDT Tue Jun 7 2022

COZ094-072345-
Eastern Las Animas County CO-
507 PM MDT Tue Jun 7 2022

...Strong thunderstorms will impact portions of east central Las
Animas County through 545 PM MDT...

At 507 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 18 miles southeast of Higbee to 17 miles
northwest of Kim. Movement was south at 60 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Kim.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern Colorado.

&&

LAT...LON 3734 10309 3715 10349 3751 10355 3764 10317
TIME...MOT...LOC 2307Z 350DEG 53KT 3758 10321 3746 10354

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Cohen/MG
Special weather statement, Jun 7, 5:32 PM MDT, 4 minutes before
Special Weather Statement
National Weather Service Pueblo CO
532 PM MDT Tue Jun 7 2022

COZ085-080000-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
532 PM MDT Tue Jun 7 2022

...A strong thunderstorm will impact portions of southeastern El Paso
County through 600 PM MDT...

At 532 PM MDT, Doppler radar was tracking a strong thunderstorm over
Schriever AFB, or 17 miles east of Colorado Springs, moving east at
40 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Southeastern Colorado Springs, Fountain, Schriever AFB, Truckton,
Yoder and Security-Widefield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
east central Colorado.

&&

LAT...LON 3872 10469 3881 10463 3886 10414 3860 10417
TIME...MOT...LOC 2332Z 268DEG 33KT 3876 10452

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

kam

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 6:12 PM MDTSpecial Weather StatementPUBEl Paso33 min
Jun 6, 6:17 PM MDTSevere Thunderstorm WarningPUBEl Paso58 min
Jun 6, 6:30 PM MDTSevere Thunderstorm WarningPUBBaca, Prowers59 min
Jun 6, 6:35 PM MDTSpecial Weather StatementPUBEl Paso25 min
Jun 6, 6:47 PM MDTSpecial Weather StatementPUBTeller28 min
Jun 6, 7:01 PM MDTSpecial Weather StatementPUBEl Paso29 min
Jun 6, 7:35 PM MDTSpecial Weather StatementPUBEl Paso25 min
Jun 6, 7:45 PM MDTSevere Thunderstorm WarningPUBBent, Crowley, Kiowa75 min
Jun 6, 7:46 PM MDTSevere Thunderstorm WarningPUBEl Paso29 min
Jun 6, 8:08 PM MDTSpecial Weather StatementPUBFremont37 min
Jun 6, 8:22 PM MDTSpecial Weather StatementPUBEl Paso38 min
Jun 6, 8:27 PM MDTSpecial Weather StatementPUBPueblo33 min
Jun 6, 8:35 PM MDTSpecial Weather StatementPUBFremont25 min
Jun 6, 8:52 PM MDTSpecial Weather StatementPUBEl Paso23 min
Jun 6, 8:52 PM MDTSpecial Weather StatementPUBEl Paso23 min
Jun 6, 9:04 PM MDTSpecial Weather StatementPUBTeller26 min
Jun 6, 9:21 PM MDTSpecial Weather StatementPUBProwers24 min
Jun 6, 9:54 PM MDTSpecial Weather StatementPUBProwers36 min
Jun 6, 10:26 PM MDTSpecial Weather StatementPUBBaca34 min
Jun 7, 12:59 PM MDTSpecial Weather StatementPUBEl Paso31 min
Jun 7, 1:08 PM MDTSpecial Weather StatementPUBHuerfano37 min
Jun 7, 1:19 PM MDTSpecial Weather StatementPUBLas Animas26 min
Jun 7, 1:22 PM MDTSevere Thunderstorm WarningPUBEl Paso38 min
Jun 7, 1:47 PM MDTSpecial Weather StatementPUBEl Paso28 min
Jun 7, 1:57 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBEl Paso63 min
Jun 7, 1:58 PM MDTSpecial Weather StatementPUB32 min
Jun 7, 2:03 PM MDTSevere Thunderstorm WarningPUBLas Animas45 min
Jun 7, 2:33 PM MDTSpecial Weather StatementPUBLas Animas27 min
Jun 7, 2:47 PM MDTSpecial Weather StatementPUBEl Paso43 min
Jun 7, 2:53 PM MDTSpecial Weather StatementPUBCuster37 min
Jun 7, 2:57 PM MDTSpecial Weather StatementPUBLas Animas48 min
Jun 7, 3:00 PM MDTSpecial Weather StatementPUBEl Paso15 min
Jun 7, 3:13 PM MDTSevere Thunderstorm WarningPUBLas Animas, Otero62 min
Jun 7, 3:19 PM MDTSevere Thunderstorm WarningPUBPueblo56 min
Jun 7, 3:35 PM MDTSevere Thunderstorm WarningPUBEl Paso55 min
Jun 7, 3:48 PM MDTSevere Thunderstorm WarningPUBOtero56 min
Jun 7, 3:51 PM MDTSpecial Weather StatementPUBLas Animas24 min
Jun 7, 3:55 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBCrowley, Otero, Pueblo67 min
Jun 7, 4:07 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBCrowley, Kiowa83 min
Jun 7, 4:12 PM MDTSevere Thunderstorm WarningPUBEl Paso48 min
Jun 7, 4:16 PM MDTSpecial Weather StatementPUB29 min
Jun 7, 4:21 PM MDTSpecial Weather StatementPUBBent39 min
Jun 7, 4:25 PM MDTSevere Thunderstorm WarningPUBBent35 min
Jun 7, 4:35 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas, Otero, Pueblo40 min
Jun 7, 4:36 PM MDTSpecial Weather StatementPUBEl Paso24 min
Jun 7, 4:55 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBent, Kiowa80 min
Jun 7, 4:57 PM MDTSpecial Weather StatementPUBLas Animas48 min
Jun 7, 4:59 PM MDTSpecial Weather StatementPUBEl Paso16 min
Jun 7, 5:07 PM MDTSpecial Weather StatementPUB38 min
Jun 7, 5:09 PM MDTSevere Thunderstorm WarningPUBLas Animas, Otero, Pueblo25 min
Jun 7, 5:30 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBCrowley, Kiowa45 min
Jun 7, 5:32 PM MDTSpecial Weather StatementPUBEl Paso28 min
Jun 7, 5:34 PM MDTTornado WarningPUBBent, Kiowa41 min
Jun 7, 5:50 PM MDTSpecial Weather StatementPUB25 min
Jun 7, 5:56 PM MDTTornado WarningPUBBent, Prowers34 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.